# SDR SWAA982637

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: BAC1505100361
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND T CHORD CRACKED AT BS 178, LBL 5.7, WL 184.  REPAIRED PER SWA T1-253-031.
